# SDR CA140630020

- Difficulty date: June 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A60
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Seized
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOTS EXPERIENCED STRONG VIBRATIONS ON ENGINE NR 1 FOLLOWED BY AN INCREASE IN INTER TURBINE TEMPERATURE (ITT).  THEY ATTEMPTED TO REDUCE THE ITT TO NORMAL OPERATING LIMITS BY REDUCING POWER.  HOWEVER, AFTER 2 MINUTES, ITT STARTED INCREASING WITHOUT ANY PLA MOVEMENT OR CONTROLS.  PILOTS THEN ELECTED TO SHUTDOWN ENGINE NR 1 AND LANDED UNEVENTFULLY WITH A SINGLE ENGINE LANDING.  THE ON GROUND TROUBLESHOOTING REVEALED THE COMPRESSOR ROTOR DOES NOT ROTATE. THE ENGINE WILL BE REMOVED FOR INVESTIGATION AND REPAIR.
